On the intersection of a convex disc and a polygon

  • G. Fejes Tóth
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Fejes Tóth, Covering the plane by convex discs,Acta Math. Acad. Sci. Hungar.,23 (1972), 263–270.Google Scholar
  2. [2]
    G. Fejes Tóth, On a Dowker-type theorem of Eggleston,Acta Math. Acad. Sci. Hungar.,29 (1977), 131–148.Google Scholar

Copyright information

© Akadémiai Kiadó 1977

Authors and Affiliations

  • G. Fejes Tóth
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapest

Personalised recommendations